Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
design36
Newbie

Reged: 09/12/10
Posts: 4
Isentress & Side Effects
      #252085 - 09/12/10 02:52 PM

I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long (knowing that everyone's body is different) before getting better? ANY info will help...I am very depressed about this.

Post Extras: Remind Me!   Notify Moderator  
new2this2010
Expert

Reged: 06/22/10
Posts: 119
Re: Isentress & Side Effects new
      #252118 - 09/14/10 06:12 PM

Why not discuss this with your doctor?

Post Extras: Remind Me!   Notify Moderator  
hivandme
Newbie

Reged: 09/15/10
Posts: 1
Re: Isentress & Side Effects new
      #252127 - 09/15/10 06:04 PM

I tried Isentress a couple of months ago. It was great for my triglycerides, but I never adjusted to the side effects so had to switch back to my Norvir based regimen. On Isentress I felt like I had just drunk 3 cups of coffee - and I don't like caffeine. I couldn't sleep, was always tired, and honestly felt like I was on crack - I was talking really fast and was visibly "on drugs" according to my friends. I stayed on Isentress for 6 weeks and the side effects only BARELY lessened - they were still very much present and a problem. I was very sad to have to switch back, because I actually gained a little weight and my blood work was awesome.

Post Extras: Remind Me!   Notify Moderator  
ms34321
Newbie

Reged: 06/03/10
Posts: 3
Loc: Lincoln, Nebraska
Re: Isentress & Side Effects new
      #252130 - 09/16/10 02:44 AM

I have been an Isentress user for the last 2 years and It causes me no side effects at all. You dont mention the other medications in your cocktail but I would bet on another drug causing your troubles. Give things another month and if you have had no improvement, sit down with your doctor and explain exactly what is happening and that a medication change is in order.
Cheers
Mark

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2723

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3